# SDR AALA20061022

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY CEILING LIGHT AT SEATS 28AB INOPERATIVE.  RELAMPED EMERGENCY CEILING LIGHT AT SEATS 28AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
